# SDR BJNA981003

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON (PHASE 9) INSPECTION DISCOVERED RIGHT HORIZONTAL STABILIZER UPPER TRAILING EDGE PANEL DELAMINATING.  REPAIRED HORIZONTAL 1E PANEL WORK ORDER 02-0001, AND 02-0002, JOB NR 10-1166, WORK PERFORMED BY EVERGREEN AIR CENTER.  (M)
